U.S. doctors online nowAsk doctors free
SG
A 26-year-old male asked:

I am a male who had sclerotherapy injection for hemorrhoids. i had a burning feeling in tip of my penis for a few hours after the procedure. (3-4 hours) and a initial dark yellow discharge with urine. (once). should i be concerned about this ?

1 doctor answer1 doctor weighed in
Dr. Donald Colantino
Internal Medicine 61 years experience
Sclerotherapy: A misdirected injection during sclerotherapy can injure the prostate and cause a discharge from the urethra. The discharge should resolve, but if it continues I recommend seeing a physician or urologist for evaluation and treatment. Culturing of the discharge would be performed in order to check for prostate infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 1, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.